MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor
Model Number M302
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a field representative contacted technical services (ts) because neither the clinic mobile monitor (cmm) nor the tablet could connect to the insertable cardiac monitor (icm).Multiple troubleshooting steps were performed, including use of a magnet, cmm and tablet restarts, bluetooth reset attempts, network verification, and verification of mylux application settings and connectivity.The icm could be seen and felt, and no environmental factors that could have affected the icm were identified.All interrogation methods failed to establish communication with the icm.The issue remained unresolved, and ts indicated that the patient would likely require an icm replacement procedure, with the representative coordinating next steps with the physician.Additional information from the representative indicated that no formal action plans have been established at this time.Additional information indicates that this icm was explanted and replaced with a new icm device.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
LUX-Dx II?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50223050
Report Number2124215-2026-43158
Device Sequence Number10436794
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)250718
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2025
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number102581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale